546 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2017-07-31T06:44:04Z-
dc.date.available2017-07-31T06:44:04Z-
dc.date.issued2015-10-
dc.identifier.citationBULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, v. 41, NO 5, Page. 1147-1159en_US
dc.identifier.issn1735-8515-
dc.identifier.urihttp://bims.iranjournals.ir/article_680.html-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/28141-
dc.description.abstractIn this paper, we prove the Hyers-Ulam stability of the symmetric functional equation f (phi(1)(x, y)) = phi(2)(f (x), f (y)) in random normed spaces. As a consequence, we obtain some random stability results in the sense of Hyers-Ulam-Rassias.en_US
dc.language.isoenen_US
dc.publisherIRANIAN MATHEMATICAL SOCen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectgeneral symmetric equationen_US
dc.subjectrandom normed spaceen_US
dc.titleRANDOM APPROXIMATION OF A GENERAL SYMMETRIC EQUATIONen_US
dc.typeArticleen_US
dc.relation.no5-
dc.relation.volume41-
dc.relation.page1147-1159-
dc.relation.journalBULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY-
dc.contributor.googleauthorRezaei, H.-
dc.contributor.googleauthorPark, C.-
dc.relation.code2015006934-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE